← Return to Statins and peripheral neuropathy

Discussion
jacquespierre (@jacquespierre)

Statins and peripheral neuropathy

Neuropathy | Last Active: Mar 22 1:05pm | Replies (66)

Comment receiving replies
@dutchman09

After my heart attack on February 8, 2010 I was introduced to a local Cardiologist who started me on Plavix, Metoprolol Tartrate, Isosorbide and Crestor. After being diagnosed with PN I discontinued the Crestor on Oct. 15. 2018 and the Plavix on April 20, 2019 at the suggestion of another doctor because I also take 81 mg aspirin. Never during the 8 years of' 'treatment' was I told any Cholesterol level numbers, just that it was high and that I also had diabetes when on my last office visit to this Cardiologist HER own test results showed my Glucose at 101 and I blame my own naive 'respect' for the medical profession for not wanting to second guess this woman until it was too late! I am stuck with this condition and after consulting 27 legal offices was repeatedly told that all the court cases, judgements and class action suites against statins and Astrazeneca (the maker of Crestor) were closed. After extensive research there is no doubt in my mind that this is the only cause for my contracting PN.

Jump to this post


Replies to "After my heart attack on February 8, 2010 I was introduced to a local Cardiologist who..."

Hi, @dutchman09 – wanted to let you know I moved your post on statins and neuropathy here so you could meet @marymaurer @wayno1234 @johnbishop @lorirenee1 @jacquespierre @crshowers, who have discussed this potential issue and may have some input for you on this connection or on your move from a statin to taking apple cider vinegar. @jimbotch also may have some thoughts for you.

Does your doctor think that being off the statin or taking the vinegar is making the most impact on your cholesterol at this point, dutchman09? Is your neuropathy any different after discontinuing the statin?

marymauer – Has the loss of feeling in your feet and lower legs continued? How are you doing?